| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +22.5d) was explanted due to blurry vision and visual disturbance.Another lal (sn (b)(6), +23.0d) was implanted as a replacement.